MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED PHOENIX GUIDEWIRE

LAKE REGION MEDICAL LIMITED PHOENIX GUIDEWIRE
Model Number OFG2525XF
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product not yet received for analysis.No product was provided for analysis.As reported by the customer: this wire "unraveled" after the phoenix was used over it.It was also noted from the additional information that the product was inspected prior to use and appeared to be normal.The physician experienced a slight difficulty advancing the guide guidewire towards the target lesion.It was also stated that the resistance encountered toward the end of the case.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.
 
Event or Problem Description
This wire "unraveled" after the phoenix was used over it.Additional information: did the phoenix catheter contribute to the damaged phoenix guidewire? yes.Was resistance encountered? toward the end of the case.Was the phoenix wire removed with the catheter? yes.Approximately how far was the catheter over the wire from the wire's distal tip? 4 cm left to tip.Was there any damage noted to the product packaging upon inspection prior to use? no.Was there any reported difficulty removing the product from the packaging? no.Was the product inspected prior to use and appear to be normal? yes.What actions were performed on the guidewire to prepare the guidewire for use? wiped.Were any problems noted during preparation? no.Was the guidewire prepped properly according to the ifu? yes.Was there difficulty advancing the devices over the guide wire? no.What was the intended procedure? atherectomy of lesion.Was there any difficulty advancing the guidewire towards the target lesion? slight.Was the device removed easily and intact from the patient? device was removed with wire.No pt harm.Was unusual force ever required when using the device? no.Chronic total occlusion (cto)? no.Was the support clip used? (phoenix catheter) yes.Access approach: contralateral, ipsilateral, or retrograde contra lateral.Was the device flushed per the ifu? yes! was the device in one piece after removal from the patient? yes! when did this problem occur? out of box.During preparation for use.During use in patient -yes!! after the procedure.Was the patient discharged as expected? yes!! in what condition? (if no, or if hospitalization was required please provide details.) what is the patient's condition today? great no harm to pt.Did the physician/facility report this ae to a regulatory agency? ?no - no harm to pt.Procedure location: ?office-based lab.Please provide patient information per us fda regulations: patient identifier (number or initials, no names); patient age at the time of event, or date of birth; patient gender, patient weight; and ethnicity/race.
 
Event or Problem Description
This wire "unraveled" after the phoenix was used over it.Additional information: 1.Did the phoenix catheter contribute to the damaged phoenix guidewire? yes.2.Was resistance encountered? toward the end of the case.3.Was the phoenix wire removed with the catheter? yes.4.Approximately how far was the catheter over the wire from the wire's distal tip? 4 cm left to tip.5.Was there any damage noted to the product packaging upon inspection prior to use? no.6.Was there any reported difficulty removing the product from the packaging? no.7.Was the product inspected prior to use and appear to be normal? yes.8.What actions were performed on the guidewire to prepare the guidewire for use? wiped.9.Were any problems noted during preparation? no.10.Was the guidewire prepped properly according to the ifu? yes.11.Was there difficulty advancing the devices over the guide wire? no.12.What was the intended procedure? atherectomy of lesion.13.Was there any difficulty advancing the guidewire towards the target lesion? slight.14.Was the device removed easily and intact from the patient? device was removed with wire.No pt harm.15.Was unusual force ever required when using the device? no.16.Chronic total occlusion (cto)? no.17.Was the support clip used? (phoenix catheter) yes.18.Access approach: contralateral, ipsilateral, or retrograde contra lateral.19.Was the device flushed per the ifu? yes! 20.Was the device in one piece after removal from the patient? yes! 21.When did this problem occur? a.-out of box.B.-during preparation for use.C.-during use in patient -yes!! d.-after the procedure.22.Was the patient discharged as expected? yes!! a.In what condition? (if no, or if hospitalization was required please provide details.) 23.What is the patient's condition today? great no harm to pt.24.Did the physician/facility report this ae to a regulatory agency? ?no - no harm to pt.25.Procedure location: ?office-based lab.26.Please provide patient information per us fda regulations: i.Patient identifier (number or initials, no names); ii.Patient age at the time of event, or date of birth; iii.Patient gender.Iv.Patient weight; and v.Ethnicity/race.
 
Additional Manufacturer Narrative
Updated as device not available for analysis.

Brand Name
PHOENIX GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
MDR Report Key11822901
Report Number9681477-2021-00009
Device Sequence Number14430517
Product Code DQX
UDI-Device Identifier10845225002746
UDI-Public(01)10845225002746(17)210701(10)11007419
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K080144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model NumberOFG2525XF
Device Catalogue NumberPG14300XF
Device Lot Number11007419
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date05/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHOENIX CATHETER SYSTEM; PHOENIX CATHETER SYSTEM